MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPORT CLEARVUE ISP IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, 8F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERPORT CLEARVUE ISP IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, 8F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 1606052
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was not provided, a review of the device history records could not be performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a port placement procedure via left subclavian vein approach using the powerport clearvue isp.On (b)(6) 2025, subcutaneous leakage was found.The port was removed on(b)(6) 2025 and was replaced with a new port via right subclavian approach.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not requested as the lot number reported is unknown.Investigation summary: one power port clear vue isp implantable port with an attached catheter were returned for sample evaluation.Gross, visual, microscopic visual, tactile and functional evaluations were performed.No tool damage was observed to the port body.No tool damage was observed to the cath-lock.The cath-lock was fully seated to the port body.No break or leak was noted.The port body was patent to both infusion and aspiration without issue.No leaks were observed throughout tests.Another infusion test was performed with hydrostatic pressure applied by clamping the distal end of the attached catheter and no leaks were observed.Therefore, the investigation is unconfirmed for the reported leak issue as no break or leak was noted during sample evaluation.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.E1 (initial reporter phone #, initial reporter fax #), g3, h6 (method, result, conclusion) section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a port placement procedure via left subclavian vein approach using the powerport clearvue isp.3 weeks post procedure, a subcutaneous leakage was found.The port was removed on (b)(6) 2025, and was replaced with a new port via right subclavian approach.There was no reported patient injury.

Brand Name
POWERPORT CLEARVUE ISP IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, 8F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23242644
Report Number3006260740-2025-07541
Device Sequence Number10237029
Product Code LJT
UDI-Device Identifier00801741026409
UDI-Public(01)00801741026409
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K063377
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1606052
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2025
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date10/08/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown